Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 81, NWS Caribou, ME

July 22, 2011Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 22, 2011, 6:26 PM EDT for Aroostook County, Maine. It was in force for 64 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2011, 6:26 PM EDT (22:26 UTC)
Expired
Jul 22, 2011, 7:30 PM EDT
In force
64 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 130 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:15 PM EDTHAIL 1.75Stockholm, ME
Jul 22, 7:20 PM EDTTSTM WND DMG2 W Stockholm, METREES DOWN ON MOOSE RUN ROAD
Jul 22, 7:20 PM EDTHAIL 1.752 W Stockholm, ME
Jul 22, 7:36 PM EDTTSTM WND GST 75Caribou, ME
Jul 22, 7:39 PM EDTTSTM WND DMG2 Nne Caribou, MEMANY TREES DOWN...EST WND GUSTS 65KTS OR GREATER...PWR LINES RIPPED OFF HOUSE...CULVERT OVR FLOWING WATER RUNNING ACROSS ROAD. EST 2 INCHES OF RAIN IN 20 MINUTES.
Jul 22, 7:39 PM EDTTSTM WND DMGCaribou, METREE DOWN
Jul 22, 7:40 PM EDTTSTM WND DMG4 Nnw New Sweden, ME1 LARGE TREE DOWN ON WEST ROAD...NUMEROUS TREES DOWN ON HEDMAN RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 10.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS51 KCAR 222226
SVRCAR
MEC003-222330-
/O.NEW.KCAR.SV.W.0081.110722T2226Z-110722T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
626 PM EDT FRI JUL 22 2011

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITIES OF...VAN BUREN...MADAWASKA...LIMESTONE...
  FORT KENT...FORT FAIRFIELD...CARIBOU...

* UNTIL 730 PM EDT

* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FORT KENT...AND MOVING SOUTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  FRENCHVILLE...LILLE...WOODLAND...STOCKHOLM...CARIBOU AND LORING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4725 6801 4720 6794 4711 6788 4706 6778
      4665 6778 4665 6779 4694 6829 4724 6868
      4725 6862 4730 6858 4731 6847 4729 6845
      4730 6840 4735 6839 4737 6836 4737 6823
TIME...MOT...LOC 2225Z 309DEG 43KT 4728 6845

$$

NOUHAN
2 follow-up statements
327 
WWUS51 KCAR 222233
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
633 PM EDT FRI JUL 22 2011

MEC003-222330-
/O.CON.KCAR.SV.W.0081.000000T0000Z-110722T2330Z/
AROOSTOOK ME-
633 PM EDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN AROOSTOOK COUNTY...

AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FRENCHVILLE...OR 8 MILES SOUTH OF MADAWASKA...MOVING
SOUTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
ISLE...GUERETTE...LILLE...STOCKHOLM...VAN BUREN...NEW SWEDEN...
WOODLAND...HAMLIN...CARIBOU...LORING...LIMESTONE AND FORT FAIRFIELD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4737 6823 4725 6801 4720 6794 4711 6788
      4706 6778 4665 6778 4665 6779 4695 6830
      4728 6858 4730 6855 4731 6847 4729 6845
      4730 6840 4735 6839 4736 6837
TIME...MOT...LOC 2233Z 309DEG 43KT 4722 6834

$$

NOUHAN
075 
WWUS51 KCAR 222308
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
708 PM EDT FRI JUL 22 2011

MEC003-222330-
/O.CON.KCAR.SV.W.0081.000000T0000Z-110722T2330Z/
AROOSTOOK ME-
708 PM EDT FRI JUL 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL AROOSTOOK COUNTY...

AT 703 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR LORING...OR 8 MILES NORTHWEST OF
LIMESTONE...MOVING SOUTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED STOCKHOLM...
NEW SWEDEN...CARIBOU AND FORT FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4694 6820 4709 6834 4712 6809 4714 6793
      4706 6778 4665 6778 4665 6779
TIME...MOT...LOC 2307Z 309DEG 43KT 4696 6788

$$

NOUHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:19 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 22, 3:19 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT FRI JUL 22 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE EAST OF THE REGION TONIGHT AS A WARM
FRONT LIFTS NORTH. ANOTHER COLD FRONT WILL CROSS THE REGION SATURDAY.
HIGH PRESSURE WILL BUILD EAST SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
A NEARLY STATIONARY BOUNDARY STILL LIES ACROSS NORTHERN MAINE
BASICALLY ALONG A BRIDGEWATER TO RUSSEL CROSSING TO ST PAMPHILE
LINE. THE LOW CLOUDS AND FOG THAT PERSISTED NORTH OF THIS BOUNDARY
THROUGH MUCH OF THE DAY IS FINALLY BURNING OFF AND THE INFLUX OF
SUNSHINE IS RESULTING IN A FEW POPCORN SHOWERS OVER NORTHERN
AROOSTOOK COUNTY INVOF THE BOUNDARY. THIS WILL BE THE TREND THROUGH
THE FIRST PART OF THIS EVENING AS THE FRONT EVER SO SLOWLY LIFTS
NORTH...THEN ANY ACTIVITY WILL COME TO AN END AS DAYTIME HEATING
IS LOST AFTER SUNSET. ALTHOUGH DEWPOINTS WILL DROP A BIT
OVERNIGHT...THERE WILL STILL BE PLENTY OF MOISTURE AROUND SO
EXPECT PATCHY FOG TO ONCE AGAIN DEVELOP. OVERNIGHT LOWS WILL BE
A LITTLE MORE COMFORTABLE THAN LAST NIGHT...GENERALLY AROUND 60
IN THE CROWN TO MID 60S DOWNEAST.

YET ANOTHER SURFACE LOW WILL TRAVERSE JUST TO OUR NORTH SATURDAY
DRAGGING ITS ASSOCIATED COLD FRONT ACROSS THE STATE DURING THE
AFTERNOON. CAPES AREN'T OVERLY IMPRESSIVE TOMORROW AFTERNOON EXCEPT
FOR DOWNEAST WHICH WILL ONCE AGAIN BE CAPPED. AS SUCH...EXPECT MOST
OF THE ACTIVITY WILL OCCUR NORTH WITH JUST SLIGHT CHANCES DOWNEAST.
ALTHOUGH SHEAR WILL BE RESPECTABLE...THE LACK OF INSTABILITY SHOULD
KEEP STORMS BELOW SEVERE LEVELS. TEMPERATURES WILL BE VERY WARM
AGAIN TOMORROW ESPECIALLY IN THE INTERIOR DOWNEAST WHERE THEY COULD
TOP OUT AROUND 90. WINDS WILL BE MORE SOUTHERLY TODAY SO EXPECT THE
SEA BREEZE SHOULD HAVE MORE OF A COOLING INFLUENCE ALONG THE COAST.
DEWPOINTS WILL BE SEVERAL DEGREES COOLER HOWEVER SO HEAT INDICES
WILL REMAIN BELOW ADVISORY CRITERIA.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
A COLD FRONT WILL MOVE EAST OF THE REGION EARLY SATURDAY
NIGHT...WITH HIGH PRESSURE BUILDING EAST LATE. AN ISOLATED
SHOWER/THUNDERSTORM IS POSSIBLE EARLY SATURDAY EVENING.
OTHERWISE...EXPECT DECREASING CLOUDS SATURDAY NIGHT WITH BUILDING
HIGH PRESSURE. HIGH PRESSURE CROSSES THE REGION SUNDAY WITH
PARTLY/MOSTLY SUNNY SKIES NORTH WITH MOSTLY SUNNY SKIES DOWNEAST.
MOSTLY CLEAR SKIES ARE EXPECTED ACROSS THE REGION SUNDAY NIGHT.
HIGH PRESSURE MOVES TO THE EAST MONDAY. AFTER A MOSTLY SUNNY
START...EXPECT INCREASING CLOUDS MONDAY AFTERNOON. LOW PRESSURE
WILL APPROACH LATER MONDAY NIGHT WITH AN INCREASING CHANCE OF
SHOWERS. TEMPERATURES WILL BE AT NEAR NORMAL LEVELS SUNDAY/MONDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
SHOWERS WITH THE CHANCE OF THUNDERSTORMS WILL PERSIST IN THE
REGION TUESDAY AS AN UPPER LEVEL LOW SWINGS THROUGH. THIS SYSTEM
WILL DEPART WEDNESDAY WITH HIGH PRESSURE BUILDING IN FROM THE
WEST. CONDITIONS WILL GENERALLY BE FAIR, ALTHOUGH A FEW ISOLATED
SHOWERS MAY LINGER MAINLY OVER EASTERN SECTIONS. THURSDAY WILL SEE
CONTINUING FAIR WEATHER WITH PLENTY OF SUNSHINE AND WARMING
TEMPERATURES AS THE HIGH SLIDES OFF TO THE EAST SETTING UP A
RETURN FLOW. SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION
FRIDAY AS THE NEXT COLD FRONT APPROACHES FROM THE NORTH AND WEST.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR EXPECTED THROUGH MUCH OF TONIGHT AND SATURDAY.
PATCHY FOG WILL DEVELOP OVERNIGHT WITH MVFR POSSIBLE AT ALL
TERMINALS. KBHB WILL DROP TO IFR FOR A TIME AFTER MIDNIGHT.
SHOWERS AND THUNDERSTORMS WILL DEVELOP SATURDAY
AFTERNOON...AFFECTING MAINLY THE NORTHERN TERMINALS.

SHORT TERM: VFR CONDITIONS ARE EXPECTED ACROSS THE REGION SATURDAY
NIGHT THROUGH MONDAY. CONDITIONS WILL LOWER TO MVFR LEVELS
MONDAY NIGHT WITH DEVELOPING SHOWERS. MVF/IFR
CONDITIONS ARE LIKELY TUESDAY DUE TO SHOWERS AND THUNDERSTORMS.
EXPECT VFR CONDITIONS FOR WEDNESDAY.

&&

.MARINE...
NEAR TERM: HAVE EXTENDED THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS JUST A FEW HOURS TILL 8 PM. WAVES ARE CURRENTLY RIGHT AROUND
5 FT AND WILL REMAIN SO INTO THIS EVENING BEFORE SUBSIDING.
OTHERWISE THE ONLY CONCERN IS AREAS OF FOG THROUGH TONIGHT AND
INTO SATURDAY MORNING.

SHORT TERM: WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT
ADVISORY LEVELS SATURDAY NIGHT THROUGH MONDAY. VISIBILITIES COULD
BE REDUCED IN SHOWERS AND PATCHY FOG MONDAY NIGHT.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MEZ011-015>017-
     029>031.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
     EVENING FOR ANZ050-051.

&&

NEAR TERM...HASTINGS
SHORT TERM...NORCROSS
LONG TERM...FITZSIMMONS
AVIATION...HASTINGS
MARINE...HASTINGS/NORCROSS
Hazardous weather outlook, Jul 22, 6:13 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
613 PM EDT FRI JUL 22 2011

MEZ011-015>017-029>031-232215-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-
613 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001>006-010-032-232215-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-NORTHERN WASHINGTON-
613 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-070-232215-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
WATERS FROM EASTPORT ME TO STONINGTON (DEER ISLE) ME FROM 25 TO
40 NM-
613 PM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORTON

In the hours before

Special weather statement, Jul 22, 6:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
610 PM EDT FRI JUL 22 2011

MEZ001-222330-
NORTHWEST AROOSTOOK-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE
610 PM EDT FRI JUL 22 2011

...STRONG THUNDERSTORM OVER NORTHWEST MAINE...

AT 608 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST
WEST OF ALLAGASH IN NORTHWEST AROOSTOOK COUNTY MOVING EAST AT
35 MPH. BY 730 PM EDT...THIS STORM WILL BE NEAR EAGLE LAKE...
WINTERSVILLE AND WALLAGRASS. WIND GUSTS UP TO 45 MPH...HAIL UP
TO A THREE QUARTERS OF AN INCH IN SIZE...HEAVY DOWNPOURS UP TO AN
INCH PER HOUR AND FREQUENT DANGEROUS LIGHTNING CAN BE EXPECTED
DURING THE PASSAGE OF THIS STORM. OTHER LOCATIONS THAT MAY BE
AFFECTED BY THIS STORM DURING THIS TIME INCLUDE SAINT FRANCIS.
IF OUTDOORS...TAKE COVER IN A STURDY SHELTER IF A THUNDERSTORM
APPROACHES YOUR AREA.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:40 AM EDTSmall Craft Advisory for Hazardous SeasCAR15 hr
Jul 22, 3:42 AM EDTHeat AdvisoryCARHancock, Penobscot, Piscataquis, Washington14 hr
Jul 22, 7:22 PM EDTTornado WarningCARAroostook53 min
Jul 22, 7:26 PM EDTSevere Thunderstorm WarningCARAroostook49 min
Jul 22, 7:33 PM EDTSevere Thunderstorm WarningCARAroostook42 min
Jul 22, 7:36 PM EDTSevere Thunderstorm WarningCARAroostook39 min
Jul 22, 7:39 PM EDTFlash Flood WarningCARAroostook3 hr
Jul 22, 7:50 PM EDTTornado WarningCARAroostook25 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.